About three weeks ago I started taking plaquenil for the first time, as well as prednisone. It's been fantastic - so much more energy, not dragging through the day, losing less hair, not achy, can breath through my nose, not grumpy... absolutely fantastic. Then I tapered off prednisone, finishing the taper 3 days ago. Now I've got a slew of tiny itchy bumps all over my body. Everything else is still wonderful, but my back is almost a full sheet of red bumps. Plus the rash is on my ears, arms, and legs. My rheumy says it may be an allergic reaction to plaquenil and am to discontinue it. I have to admit, that makes me sad! Has anybody else had such a delayed allergic reaction to plaquenil? I thought drug reactions usually occurred within the first few days of taking a drug? Has anyone had a rash of little tiny itchy bumps appear after tapering from steroids?
I'm going to see a dermatologist today for allergy testing, and I know the doctors will provide my answer. I'm just very curious what others' experiences have been.
Tags for this Thread